| Model Number |
0998-UC-3013-55 |
| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check cs100 intra-aortic balloon pump (iabp) shows pressure wave form problem.There was no patient involvement.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields - b4, g1, h1, h2, h6 ( type of investigation, investigation findings, investigation conclusion), h11.It was reported by the customer that during routine check the cs100 intra aortic balloon pump (iabp) showed a pressure wave form problem.There was no patient involved.A getinge field service engineer (fse) checked the with unit stimulator and the pressure and ecg are working fine.It was recommended by the fse to use new pressure cable.All functional and safety test performed.Handed over the unit at good working condition.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields - b4, g1, g3, h1, h2, h3, h11.